1. bookVolume 56 (2018): Edizione 1 (July 2018)
Dettagli della rivista
License
Formato
Rivista
eISSN
1841-3307
Prima pubblicazione
22 Nov 2012
Frequenza di pubblicazione
1 volta all'anno
Lingue
Inglese
Accesso libero

Related G-metrics and Fixed Points

Pubblicato online: 07 Dec 2018
Volume & Edizione: Volume 56 (2018) - Edizione 1 (July 2018)
Pagine: 64 - 72
Ricevuto: 22 Jul 2017
Accettato: 12 Nov 2017
Dettagli della rivista
License
Formato
Rivista
eISSN
1841-3307
Prima pubblicazione
22 Nov 2012
Frequenza di pubblicazione
1 volta all'anno
Lingue
Inglese

[1] M. Abbas and T. Nazir and W. Shatanawi and Z. Mustafa, Fixed and related fixed point theorems for three maps in G-metric spaces, Hacettepe Journal of Mathematics and Statistics, 41 (2), (2012)Search in Google Scholar

[2] V. Bryant, A remark on a fixed-point theorem for iterated mappings, The American Mathematical Monthly, 75 (4), (1968), 399–40010.2307/2313440Search in Google Scholar

[3] Y. U. Gaba, Fixed point theorems in G-metric spaces, Journal of Mathematical Analysis and Applications, (2017)10.1016/j.jmaa.2017.05.062Search in Google Scholar

[4] Y. U. Gaba, λ-sequences and fixed point theorems in G-metric type spaces, Journal of the Nigerian Mathematical Society, 35 (2), (2017), 303–311Search in Google Scholar

[5] Y. U. Gaba, New Contractive Conditions for Maps in G-metric Type Spaces, Advances in Analysis, 1 (2), (2016)10.22606/aan.2016.12001Search in Google Scholar

[6] Y. U. Gaba, Common fixed points in G-metric type spaces via λ-sequences, Journal of Mathematics, Volume 2017, Article ID 6018054, 7 pages10.1155/2017/6018054Search in Google Scholar

[7] M. Jleli and B. Samet, Remarks on G-metric spaces and fixed point theorems, Fixed Point Theory and Applications, 2012 (1), (2012), 21010.1186/1687-1812-2012-210Search in Google Scholar

[8] M. Jovanović and Z. Kadelburg and S. Radenović,Commonfixedpoint results in metric-type spaces, Fixed Point Theory and Applications, 2010 (1), (2010), 97812110.1155/2010/978121Search in Google Scholar

[9] S. K. Mohanta, Some fixed point theorems in G-metric spaces, Analele Universitatii” Ovidius” Constanta-Seria Matematica, 20 (1), (2012), 285–30610.2478/v10309-012-0019-2Search in Google Scholar

[10] Z. Mustafa, A New Structure for Generalized Metric Spaces: With Applications to Fixed Point Theory, University of Newcastle, 2005Search in Google Scholar

[11] Z. Mustafa and H. Aydi and E. Karapınar, Generalized Meir–Keeler type contractions on G-metric spaces, Applied Mathematics and Computation, 219 (21), (2013), 10441–1044710.1016/j.amc.2013.04.032Search in Google Scholar

[12] Z. Mustafa and B. Sims, A new approach to generalized metric spaces, Journal of Nonlinear and convex Analysis, 7 (2), (2006), 289–297Search in Google Scholar

[13] Z. Mustafa and T. Van An and N. Van Dung and L. T. Quan,Two fixed point theorems for maps on incomplete G-metric spaces, Appl. Math. Sci, 7, (2013), 2271–228110.12988/ams.2013.13203Search in Google Scholar

[14] S. R Patil and J. N. Salunke, Expansion mapping theorems in G-cone metric spaces, Int. Journal of Math. Analysis, 6 (44), (2012), 2147–2158Search in Google Scholar

[15] V. Sihag and R. K. Vats and C. Vetro, A fixed point theorem in G-metric spaces via α-series, Quaestiones Mathematicae, 37 (3), (2014), 429–43410.2989/16073606.2013.779604Search in Google Scholar

Articoli consigliati da Trend MD